# SDR 2000ZZZX223

- Difficulty date: January 4, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5168J
- Make and model: Wsk M-18 DROMADER
- Aircraft serial: 1200719
- Propeller: Hartzl HCB3TN5
- System (JASC): 6110 · Propeller Assembly
- Part: Counterweight
- Part number: B36634
- Condition: Cracked
- Location: Propeller
- Part time: 1,345 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING MAINTENANCE INSPECTION, CRACKED COUNTERWEIGHT.
